# SDR HEEA077035

- Difficulty date: November 1, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER DEPARTURE, IN CRUISE, PILOT HEARD SQUEAL, BANG AND LOW RPM AUDIO.  NOTED NR 2 ENGINE FAILED. SECURED ENGINE AND COMPLETED FLIGHT WITH RUN ON LANDING.
